DOI 10.2169/internalmedicine.7061-25
Recurrent Subarachnoid Hemorrhage and Multifocal Cerebral Infarction Associated with Amphetamine Abuse.
Аннотация
Illicit stimulants, such as amphetamines and methamphetamines, can induce profound sympathomimetic effects, including significant cerebrovascular complications. We describe a 48-year-old man who presented with persistent consciousness disturbance and repeated strokes. Imaging findings revealed a subarachnoid hemorrhage, multiple infarctions in the globus pallidus, pons, corpus callosum, and lateral ventricles, and a transient basilar artery pseudoaneurysm. Although meningoencephalitis was initially considered, further tests were negative for infectious causes of the disease. A positive amphetamine test and characteristic bilateral lesions in the globus pallidus and corpus callosum led to the diagnosis of stimulant intoxication. This case highlights the importance of considering stimulant use in patients with unexplained stroke and hemorrhages.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.